RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Yuditskii, Peter Meerovich

Statistics Math-Net.Ru
Total publications: 8
Scientific articles: 8
Presentations: 1

Number of views:
This page:1105
Abstract pages:1818
Full texts:708
References:119
E-mail:

http://www.mathnet.ru/eng/person26441
List of publications on Google Scholar
http://zbmath.org/authors/?q=ai:yuditskii.peter
https://mathscinet.ams.org/mathscinet/MRAuthorID/202230

Publications in Math-Net.Ru
2018
1. B. Eichinger, P. Yuditskii, “Ahlfors problem for polynomials”, Mat. Sb., 209:3 (2018),  34–66  mathnet  elib; Sb. Math., 209:3 (2018), 320–351  isi  scopus
2010
2. L. Golinskii, A. Kheifets, F. Peherstorfer, P. Yuditskii, “On a class of Verblunsky parameters that corresponds to Guseinov's class of Jacobi parameters”, Zh. Mat. Fiz. Anal. Geom., 6:3 (2010),  277–290  mathnet  mathscinet  zmath  isi
2008
3. L. Golinskii, F. Peherstorfer, P. Yuditskii, “On the Berg–Chen–Ismail theorem and the Nevanlinna–Pick problem”, Zh. Mat. Fiz. Anal. Geom., 4:4 (2008),  451–456  mathnet  mathscinet  zmath  isi
2007
4. F. Peherstorfer, P. Yuditskii, “Uniform approximation of $sgn(x)$ by rational functions with prescribed poles”, Zh. Mat. Fiz. Anal. Geom., 3:1 (2007),  95–108  mathnet  mathscinet  zmath  elib
2006
5. A. L. Vol'berg, F. Peherstorfer, P. M. Yuditskii, “Asymptotics of Orthogonal Polynomials Beyond the Scope of Szegő's Theorem”, Funktsional. Anal. i Prilozhen., 40:4 (2006),  22–32  mathnet  mathscinet  zmath  elib; Funct. Anal. Appl., 40:4 (2006), 264–272  isi  scopus
2004
6. M. Shapiro, V. Vinnikov, P. Yuditskii, “Finite difference operators with a finite band spectrum”, Mat. Fiz. Anal. Geom., 11:3 (2004),  331–340  mathnet  mathscinet  zmath
2002
7. V. Vinnikov, P. Yuditskii, “Functional models for almost periodic Jacobi matrices and the Toda hierarchy”, Mat. Fiz. Anal. Geom., 9:2 (2002),  206–219  mathnet  mathscinet  zmath
1992
8. M. L. Sodin, P. M. Yuditskii, “Functions that deviate least from zero on closed subsets of the real axis”, Algebra i Analiz, 4:2 (1992),  1–61  mathnet  mathscinet  zmath; St. Petersburg Math. J., 4:2 (1993), 201–249

Presentations in Math-Net.Ru
1. Ahlfors problem for polynomials
P. M. Yuditskii
International Conference on Complex Analysis Dedicated to the memory of Andrei Gonchar and Anatoliy Vitushkin
October 10, 2017 14:30   

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019